# SDR 98ZZZX2099

- Difficulty date: November 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 2524666713
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,230 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, NR 2 ENGINE BEGAN OSCILLATING.  PILOT RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED ENGINE N2 GOVERNOR DUE TO STIFF CONTROL SHAFT.  REF:  ALLISON C-20 IPC, CHAPTER 73-20-00, FIG 2, ITEM 81.
